# SDR ABXA9700971

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 995815957
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 PYLON LOWER OUTBOARD ANGLE CRACKED FORWARD OF AFT ENGINE MOUNT.  REPAIRED IAW ABX REA D954-19336.
